# SDR AALA202111150740

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 25,975 hours, 10,709 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW CLICKING OR ARCING NOISE; NOISE ELIMINATED WHEN L1 WINDOW HEAT SWITCH TURNED OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
